MathSciNet Relay Station
MathSciNet bibliographic data
MR1245552 (94j:53044) 53C20 (53C30)
Eschenburg, J.-H. Inhomogeneous spaces of positive curvature. Differential Geom. Appl. 2 (1992), no. 2, 123–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement